Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 4, NWS Denver/Boulder, CO

May 10, 2023Douglas County, Jefferson County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 10, 2023, 2:56 PM MDT for Douglas County, Jefferson County, Colorado. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2023, 2:56 PM MDT (20:56 UTC)
Expired
May 10, 2023, 3:30 PM MDT
In force
34 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Douglas County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 56 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:22 PM MDTHAIL 0.753 W Louviers, COREPORT FROM MPING: DIME (0.75 IN.).
May 10, 3:37 PM MDTHAIL 0.751 Se Lone Tree, COREPORT FROM MPING: DIME (0.75 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:55 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.9 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3468 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

035 
WFUS55 KBOU 102056
TORBOU
COC035-059-102130-
/O.NEW.KBOU.TO.W.0004.230510T2056Z-230510T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
256 PM MDT Wed May 10 2023

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Northwestern Douglas County in northeastern Colorado...
  Southeastern Jefferson County in central Colorado...

* Until 330 PM MDT.
    
* At 255 PM MDT, a severe thunderstorm capable of producing a tornado
  was located over Sprucewood, or 25 miles south of Denver, moving
  northeast at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Roxborough Park and Sedalia around 310 PM MDT.
  Louviers around 315 PM MDT.

Other locations in the path of this tornadic thunderstorm include
Chatfield Reservoir, Castle Pines, Highlands Ranch, Lone Tree,
southern Centennial and southern Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3930 10528 3960 10513 3959 10505 3957 10506
      3956 10505 3957 10488 3956 10483 3925 10500
TIME...MOT...LOC 2055Z 205DEG 28KT 3937 10510 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

RPK
1 follow-up statement
116 
WWUS55 KBOU 102112
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
312 PM MDT Wed May 10 2023

COC035-059-102130-
/O.CON.KBOU.TO.W.0004.000000T0000Z-230510T2130Z/
Douglas CO-Jefferson CO-
312 PM MDT Wed May 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR NORTH
CENTRAL DOUGLAS AND EAST CENTRAL JEFFERSON COUNTIES...
    
At 311 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Louviers, or 16 miles south of Denver, moving
northeast at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Chatfield Reservoir, Castle Pines, Highlands Ranch, Lone Tree, 
  southern Centennial and southern Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3940 10521 3960 10513 3959 10505 3957 10506
      3956 10505 3957 10488 3956 10483 3933 10496
TIME...MOT...LOC 2111Z 205DEG 28KT 3949 10503 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 10, 12:00 PM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 10, 12:00 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1200 PM MDT Wed May 10 2023

.UPDATE...
Issued at 1109 AM MDT Wed May 10 2023

Current satellite imagery shows the low stratus breaking up and
eroding across the plains and Palmer Divide this morning. Recent
observations at the Denver airport show visibility gradually
improve as the fog lifts. This is on track with what most models
expressed this morning with a gradual improvement in the 17 to 19z
timeframe (late morning through early afternoon). RAP model
soundings show ample elevated instability already built up above
this moist layer which will be an important ingredient in
considering the severe potential later. There are plenty of
indicators that point this to an environment that is plenty
supportive for severe storms capable of large hail and a few
tornadoes. However, given the cooler start from this morning's
stratus, there is a possibility that some areas may struggle to
reach the convective temperature thus breaking the cap/
initiating. Even then, the classic boundary that develops over
the Palmer Divide should help fire off convection. CAMs are still
in general agreement with storms initiating in the 20-22z
timeframe this afternoon. Although there is still notable range in
solutions with the evolution and location of the convection.

With all that being said...the cloud cover this morning is no
reason to let your guard down regarding this severe potential. Be
weather ready and aware, have multiple ways to receive warnings.
Any reports, if they can be safely taken, are appreciated.

UPDATE Issued at 918 AM MDT Wed May 10 2023

Quick update to the grids to account for the incredibly persistent
low stratus deck this morning. Day Cloud Phase satellite imagery
shows a blanket of low stratus across the plains and I-25
corridor. There are signs of this eroding up in Logan County, but
expect this to stay socked into the urban corridor for at least
another hour or two before it gradually scatters.

Remainder of forecast still on track for today's severe threat.
Next forecast update expected by 11 AM MDT.

&&

.SHORT TERM...(Today and Thursday Night)
Issued at 401 AM MDT Wed May 10 2023

...Key Messages

- Today is the day with more widespread severe convection expected,
mainly after 20Z

- Flood potential creeps upwards late tonight through Friday across
the northern I-25 corridor and the burn scars...configuration
of watch could change

- Higher elevation heavier snows expected tonight through Thursday...

As of 9Z this morning we're socked in with stratus across a large
portion of the region. That big ole MCS that produced baseballs
around the Erie, Frederick, Firestone area, continues to move off
into WY/NE. Surface dewpoints are still hovering in the upper-40s to
low-50s in a lot of spots and given the cloud cover in place, don't
see that mixing out anytime soon.

So we're setting the stage for another round of severe convection
this afternoon and evening with all severe hazards on the table.

The convective parameter space we saw yesterday, for today's event,
remains relatively unchanged.

- Ample MLCAPE, 1500-2000 J/kg (whoa)
- Shortwave tough still digging and going negative
- Surface moisture is here, and there, and bountiful
- And yes, the shear still remains robust for deeper organized
convection
- Some backing winds across the eastern plains could lead to better,
more curved hodographs (the tor risk increases...)

There has been a lot of talk of the inversion and how quickly we
scour out the stratus today. The longer we keep the stratus the more
build up we can get before the lid pops, for sure, but then again a
slight warming in the 700mb layer could pose an issue for realizing
all our convective potential.

It will be interesting to say the least how today's threat develops,
but with surface flow almost directly upslope, getting into the
juicy air across the Foothills at the same time mid-level heights
start to fall as the shortwave advances eastward, it's hard not to
think of a few supercells rolling across the metro and adjacent
plains before growing upscale into a bigger blob, MCS, as it all
moves north and east across the plains.

Put it this way, be prepared today.

Thursday...Once we get through Wednesday we come to Thursday...duh
right? While not expected to be as severe with thunderstorms we are
concerned with a higher potential for flooding with a longer
duration heavy rain event with embedded thunderstorms on Thursday.
Already having received over an inch in spots from Tuesday night's
storms, and more on the way today, the flood threat creeps up on
Thursday.

At this time we're mainly focused on the northern I-25 corridor,
adjacent plains, and our two big burn scars, Cameron Peak and East
Troublesome. The aforementioned shortwave trough, you know the one
that is going negatively tilted today, well that hangs out with us
across the NE corner of the state maybe a bit too long and keeps
pumping moisture back towards the west. The tap it's using is the
Gulf of Mexico and there is a lot of moisture down there...trust me
I've lived there. PWATs surge upwards of 0.8" which for early May is
pushing above maximums.

All-in-all Thursday looks wet, maybe floody in spots, and we could
see the watch expanded farther south...if needed.

.LONG TERM...(Friday through Tuesday)
Issued at 401 AM MDT Wed May 10 2023

An upper level will remain on track to bring ample amounts of
moisture to the region through Friday. 500mb northwesterly flow
continues through this weekend. Ensembles favor multiple rounds of
afternoon thunderstorms from the mountains to the plains Saturday
and Sunday. Snow levels began to drop near 10k ft thus expecting
the western peaks to receive light snowfall overnight Saturday
into Sunday morning. Some uncertainty lingers for Monday into late
next week as our upper level pattern shifts with a high pressure
system moves south into the Central Plains. Not much agreement in
beyond Monday afternoon as ECMWF becomes the solution with higher
amounts of moisture for our mountains through Tuesday. 500-700mb
temperatures slightly increase by Tuesday which should keep all
precipitation rain for the high elevations but will lean on NBM
PoPs of scattered thunderstorms for now.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1158 AM MDT Wed May 10 2023

Satellite imagery shows the low stratus deck continuing to break
up and erode across the terminals this morning. Latest
observations show visibility gradually improving and ceilings
slowly rising. Within the next hour or so, expecting terminals to
improve into the MVFR category. With that concern diminishing,
establishes a new one...thunderstorms. Still see potential for
storms to initiate in the 20-22z timeframe this afternoon. VRB
winds and gusts will accompany any passing or nearby storms. The
environment also supports strong to severe storms with hail and
gusty winds being the main threat. This activity continues through
the early evening hours with rain showers behind it overnight.

&&

.HYDROLOGY...
Issued at 401 AM MDT Wed May 10 2023

Flood Watch in effect Thursday morning through Friday morning.

Confidence is increasing in flooding issues on Thursday across
portions of the region. As it stands right now, the northern I-25
corridor, adjacent plains and our burn scars are the most
susceptible to flooding issues. PWATs are forecasted to climb above
daily maximums for early May, and a longer duration upslope moderate
to heavy rain event is expected.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Thursday morning through Friday morning for
COZ033-035-038-042>044.

&&

UPDATE...Mensch
SHORT TERM...Heavener
LONG TERM...AD
AVIATION...Mensch
HYDROLOGY...Heavener
Hazardous weather outlook, May 10, 1:30 PM MDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
130 PM MDT Wed May 10 2023

COZ030>051-111930-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
130 PM MDT Wed May 10 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

More widespread severe convection expected, mainly after 20Z, with
all severe hazards possible. Large hail and a few tornadoes looks
to be the initial threat before developing into a wind threat
late this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Flood potential creeps upwards Thursday morning through Friday
morning across the northern I-25 corridor and the burn
scars. Heavy snowfall is expected for higher elevations above 9k
ft mainly Thursday into Friday morning. A cool and wet pattern
continues this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of hail, strong wind gusts and rainfall would be
appreciated. Stay weather aware.

In the hours before

Local storm report, May 10, 9:05 AM MDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
905 AM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             2 NNE ERIE              40.05N 105.03W
05/09/2023  M1.50 INCH       WELD               CO   TRAINED SPOTTER

            FRONT WINDSHIELD SMASHED, REAR WINDOW GONE,
            TREES STRIPPED, ROOF DAMAGE.

&&

AS
Local storm report, May 10, 10:13 AM MDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1013 AM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HEAVY RAIN       1 ESE BERTHOUD          40.30N 105.07W
05/09/2023  M1.46 INCH       LARIMER            CO   PUBLIC

            0.5 INCH DIAMETER HAIL FELL IN 15 MIN.

&&

AS
Special weather statement, May 10, 1:41 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Wed May 10 2023

COZ037-102015-
Central and Southeast Park County CO-
141 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of southeastern Park
County through 215 PM MDT...

At 141 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Guffey, or 37 miles north of Hayden Pass Burn Scar,
moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake George, Elevenmile Canyon Reservoir and Guffey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3871 10567 3902 10573 3903 10533 3898 10533
      3871 10537
TIME...MOT...LOC 1941Z 188DEG 31KT 3881 10553

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, May 10, 2:01 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Denver CO
201 PM MDT Wed May 10 2023

COZ041-102030-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
201 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of southeastern Douglas
and west central Elbert Counties through 230 PM MDT...

At 201 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenland, or 20 miles north of Colorado Springs, moving north at 30
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Castle Rock, Elizabeth, Larkspur, Greenland, Franktown and Ponderosa
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for northeastern
and east central Colorado.

&&

LAT...LON 3913 10491 3918 10491 3918 10492 3920 10493
      3922 10496 3941 10488 3936 10458 3913 10465
TIME...MOT...LOC 2001Z 198DEG 26KT 3915 10481

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:04 PM MDTSpecial Weather StatementBOUBroomfield41 min
May 9, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Weld49 min
May 9, 7:00 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld45 min
May 9, 7:19 PM MDTSpecial Weather StatementBOUWeld41 min
May 9, 7:31 PM MDTSevere Thunderstorm WarningBOULarimer, Weld44 min
May 9, 8:18 PM MDTSpecial Weather StatementBOUAdams27 min
May 9, 8:44 PM MDTSpecial Weather StatementBOUAdams31 min
May 9, 9:12 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld48 min
May 9, 9:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan50 min
May 9, 10:22 PM MDTSpecial Weather StatementBOUBoulder38 min
May 9, 10:28 PM MDTSevere Thunderstorm WarningBOUBoulder, Weld47 min
May 9, 10:28 PM MDTSevere Thunderstorm WarningBOUMorgan47 min
May 9, 10:57 PM MDTSpecial Weather StatementBOUMorgan33 min
May 9, 10:57 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld63 min
May 9, 11:11 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld64 min
May 9, 11:24 PM MDTAreal Flood AdvisoryBOUBoulder, Larimer, Weld3 hr
May 9, 11:52 PM MDTSevere Thunderstorm WarningBOUBroomfield, Weld53 min
May 10, 12:41 AM MDTSevere Thunderstorm WarningBOUWeld64 min
May 10, 1:14 AM MDTAreal Flood AdvisoryBOUWeld3 hr
May 10, 1:21 AM MDTSevere Thunderstorm WarningBOUMorgan, Weld39 min
May 10, 3:08 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 12 more57 hr
May 10, 1:41 PM MDTSpecial Weather StatementBOUTeller34 min
May 10, 2:01 PM MDTSpecial Weather StatementBOUDouglas29 min
May 10, 2:15 PM MDTTornado WarningBOUDouglas, Jefferson, Park30 min
May 10, 2:28 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson47 min
May 10, 2:57 PM MDTTornado WarningBOUDouglas33 min
May 10, 3:22 PM MDTSevere Thunderstorm WarningBOUDouglas38 min
May 10, 3:30 PM MDTTornado WarningBOUDouglas, Jefferson15 min
May 10, 3:32 PM MDTTornado WarningBOUDouglas, Elbert28 min
May 10, 3:32 PM MDTTornado WarningBOUArapahoe, Douglas28 min
May 10, 3:57 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert33 min
May 10, 3:59 PM MDTTornado WarningBOUAdams, Arapahoe, Denver31 min
May 10, 4:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas, Elbert3 hr
May 10, 4:28 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert32 min
May 10, 4:30 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert30 min
May 10, 4:35 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe40 min
May 10, 4:44 PM MDTAreal Flood AdvisoryBOUAdams3 hr
May 10, 4:51 PM MDTTornado WarningBOUAdams, Arapahoe24 min
May 10, 4:56 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert31 min
May 10, 5:02 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Morgan43 min
May 10, 5:04 PM MDTTornado WarningBOUAdams, Arapahoe26 min
May 10, 5:09 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick51 min
May 10, 5:13 PM MDTAreal Flood AdvisoryBOUArapahoe, Elbert2 hr
May 10, 5:19 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan41 min
May 10, 5:38 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUPhillips, Sedgwick52 min
May 10, 5:49 PM MDTTornado WarningBOUMorgan, Washington26 min
May 10, 5:52 PM MDTTornado WarningBOUMorgan23 min
May 10, 5:55 PM MDTSevere Thunderstorm WarningBOULogan, Phillips50 min

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.